MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CD2257-40 FORTIFY ASSURA DR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CD2257-40 FORTIFY ASSURA DR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2257-40
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic.Device interrogation revealed that the implantable cardioverter defibrillator was oversensing noise.The device was explanted and replaced.The patient was stable post procedure.
 
Additional Manufacturer Narrative
Correction: b1 should have been reported as adverse event, h1 should have been reported as serious injury, h6 health effect impact code should have been additional surgery.
 
Additional Manufacturer Narrative
The report of the event oversensing was confirmed by reviewing the device data.However, the reported event was caused by external (non-device related) factors.The device was tested in the laboratory; telemetry, impedance, sensing, pacing, and high voltage (hv) output functions of the device were found to be normal.

Brand Name
CD2257-40 FORTIFY ASSURA DR ICD_IDE_US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12853681
Report Number2017865-2021-37335
Device Sequence Number14726199
Product Code NVZ
UDI-Device Identifier05414734505543
UDI-Public05414734505543
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model NumberCD2257-40
Device Catalogue NumberCD2257-40
Device Lot Number3952621
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer03/01/2023
06/05/2023
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date03/01/2023
06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale